# SDR HEEA0011670

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076334105
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOSS OF UTILITY HYD SYSTEM PRESSURE IN-FLIGHT, PUMP FAILED.
